Please use this identifier to cite or link to this item: http://hdl.handle.net/11400/5805
Title: Propagation of exponential magneto radiative shock waves
Authors: Srivastava, Kishore Kumar
Litoria, Reshma
Soni, Jitendra Kumar
Item type: Conference publication
Keywords: Spherical;Cylindrical;Radiative;Exponential;Similarity variables;Σφαιρικός;Κυλινδρικός;Εκθετικός;Ομοιότητα μεταβλητών
Subjects: Science
Mathematics
Επιστήμες
Μαθηματικά
Issue Date: 7-Feb-2015
2012
Date of availability: 7-Feb-2015
Publisher: Νερατζής, Ηλίας
Σιανούδης, Ιωάννης
Abstract: In this present paper the self similar model of exponential spherical, cylindrical and plane shock wave is studied, taking magnetic radiative heat flux into account where total energy of the wave is variable and atmosphere is uniform.
Language: English
Citation: Srivastava, K.K., Litoria, R. and Soni, J.K. (2012). Propagation of exponential magneto radiative shock waves. "e-Journal of Science & Technology". [Online] 7(4): 41-47. Available from: http://e-jst.teiath.gr/
Journal: e-Περιοδικό Επιστήμης & Τεχνολογίας
e-Journal of Science & Technology
Type of Journal: With a review process (peer review)
Access scheme: Publicly accessible
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
URI: http://hdl.handle.net/11400/5805
Appears in Collections:Τόμος 07, τεύχος 4 (2012)

Files in This Item:
File Description SizeFormat 
Srivastava_27.pdf284.17 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons